Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Should I take Levaquin if I'm allergic to Penecillin?

The doctor gave me Levaquin for my urinary tract infection.I read some people who were allergic to penecillin,took Levaquin and were allergic to that,I'm affraid to try to it.

 
Anonymous

Asked by Anonymous at 3:32 PM on Aug. 14, 2009 in Health

This question is closed.
Answers (3)
  • Call your pharmacist- he will be able to tell you if its safe or not. My pharmacist has caught several potential problem meds for me, and that's why I always use the same one for meds. If the doctor doesn't notice your allergies, the pharmacist usually catches it when they fill it.
    Emuu

    Answer by Emuu at 3:35 PM on Aug. 14, 2009

  • I've taken levaquin before, without too much of an issue. All abx make me violently ill. But No hives or anything.
    Arisce

    Answer by Arisce at 3:37 PM on Aug. 14, 2009

  • yup i agree to call the pharmacy and ask them.
    Mesha125

    Answer by Mesha125 at 6:26 PM on Aug. 14, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN